Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 7, 2015, 11:35 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 9 hr. 33 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 11:35 PM CDT (04:35 UTC)
- Expired
- Jun 8, 2015, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 129 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:15 AM CDT | HEAVY RAIN 4.45 | Danville, IL | MEASURED 4.45 INCHES OF RAIN THE PAST 4.5 HOURS IN DANVILLE...LIGHT RAIN CONTINUES...MANY ROADS AND STREETS STILL FLOODED. |
| Jun 8, 12:15 AM CDT | HEAVY RAIN 4.45 | Danville, IL | |
| Jun 8, 6:00 AM CDT | HEAVY RAIN 4.99 | Ogden, IL | |
| Jun 8, 6:30 AM CDT | HEAVY RAIN 2.58 | 1 W Hoopeston, IL | |
| Jun 8, 6:30 AM CDT | HEAVY RAIN 5.57 | 1 Nw Danville, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.05 | Fisher, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.08 | 4 W Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.12 | 2 Nne Mahomet, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.22 | 2 Nne Homer, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.23 | 2 Sse Urbana, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.31 | 1 N Savoy, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.41 | 3 Wnw Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.43 | 1 Ssw Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.44 | 2 Sse Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.52 | 4 Ese Urbana, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.64 | 1 Sse Urbana, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.73 | Nnw Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.74 | 2 Nnw Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.88 | 1 Ssw Westville, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 2.89 | 1 Ne Champaign, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 3.13 | Sse Urbana, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 3.56 | 8 N Danville, IL | |
| Jun 8, 7:00 AM CDT | HEAVY RAIN 4.02 | 3 Sse Henning, IL | |
| Jun 8, 7:15 AM CDT | HEAVY RAIN 2.33 | 2 N Homer, IL | |
| Jun 8, 7:30 AM CDT | HEAVY RAIN 2.25 | 3 S Champaign, IL | |
| Jun 8, 7:50 AM CDT | HEAVY RAIN 2.29 | 3 S Champaign, IL | |
| Jun 8, 8:00 AM CDT | HEAVY RAIN 3.06 | 2 Nnw Dewey, IL | |
| Jun 8, 8:00 AM CDT | HEAVY RAIN 3.45 | 1 Ssw St. Joseph, IL | |
| Jun 8, 8:00 AM CDT | HEAVY RAIN 5.65 | 1 Wnw Danville, IL | |
| Jun 8, 8:13 AM CDT | HEAVY RAIN 4.71 | Danville, IL | MEASURED NEAR LAKE VERMILION |
| Jun 8, 8:13 AM CDT | HEAVY RAIN 4.71 | Danville, IL | |
| Jun 8, 8:30 AM CDT | HEAVY RAIN 2.82 | Ese Champaign, IL | |
| Jun 8, 8:41 AM CDT | HEAVY RAIN 4.02 | 3 W Bismarck, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
347
WGUS53 KILX 080435
FFWILX
ILC019-183-081100-
/O.NEW.KILX.FF.W.0011.150608T0435Z-150608T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1135 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 600 AM CDT MONDAY
* AT 1132 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. RAINFALL ESTIMATES WERE OVER THREE INCHES. FLASH
FLOODING WILL REMAIN POSSIBLE IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...URBANA...DANVILLE...RANTOUL...SAVOY...MAHOMET...
HOOPESTON...ST. JOSEPH...GEORGETOWN...TOLONO...WESTVILLE...
TILTON...CATLIN...FISHER...OAKWOOD...PHILO...ROSSVILLE...SIDNEY...
HOMER AND THOMASBORO.
ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA. VERMILION COUNTY EMERGENCY MANAGEMENT REPORTS FLOODING
ACROSS MUCH OF THE CENTRAL SECTIONS OF THE COUNTY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3988 8757 3987 8757 3988 8762 3988 8846
4040 8846 4040 8794 4049 8793 4049 8753
3988 8754
$$
GOETSCH1 follow-up statement
873
WGUS53 KILX 081015
FFWILX
ILC019-183-081400-
/O.EXT.KILX.FF.W.0011.000000T0000Z-150608T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
515 AM CDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 900 AM CDT
* AT 510 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
ACROSS PARTS OF VERMILION COUNTY ESPECIALLY OVER CENTRAL AND
NORTHERN VERMILION COUNTY FROM DANVILLE NORTH. RADAR ESTIMATED
BETWEEN 3 AND 6 INCHES OF RAIN AND LOCALLY HIGHER AMOUNTS HAD
FALLEN SINCE SUNDAY EVENING ALONG AND NORTH OF I-74. THIS INCLUDES
AREAS FROM URBANA AND DANVILLE NORTH. RUNOFF FROM THIS VERY HEAVY
RAIN THAT FELL SUNDAY NIGHT WILL CONTINUE FLASH FLOODING UNTIL
MID MORNING OVER PARTS OF THIS AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHAMPAIGN...URBANA...DANVILLE...RANTOUL...SAVOY...MAHOMET...
HOOPESTON...ST. JOSEPH...GEORGETOWN...TOLONO...WESTVILLE...
TILTON...CATLIN...FISHER...OAKWOOD...PHILO...ROSSVILLE...SIDNEY...
HOMER AND THOMASBORO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 218 AND 257.
INTERSTATE 72 BETWEEN MILE MARKERS 174 AND 182.
INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3988 8757 3987 8757 3988 8762 3988 8846
4040 8846 4040 8794 4049 8793 4049 8753
3988 8754
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:26 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 7, 9:26 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 926 PM CDT SUN JUN 7 2015 .UPDATE... ISSUED AT 927 PM CDT SUN JUN 7 2015 STORMS ARE VINALLY PROGRESSING SOUTHEAST OVER THE CWA THIS EVENING. WILL BE WORKING TO UPDATE THE FORECAST TO LOWER POPS AND TO REMOVE PARTS OF THE WATCH. UPDATE WILL BE FORTHCOMING BUT MAY TAKE A LITTLE TIME. && .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AUTEN SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 10:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
06/07/2015 CHAMPAIGN IL EMERGENCY MNGR
SEVERE WIND DAMAGE TO A BUILDING AT 1400 BLOCK OF NORTH
PROSPECT IN CHAMPAIGN.
0922 PM TSTM WND DMG URBANA 40.11N 88.21W
06/07/2015 CHAMPAIGN IL EMERGENCY MNGR
SEVERE WIND DAMAGE TO BUILDING ON 1500 BLOCK ON WEST
KENYON STREET.
&&
07Local storm report, Jun 7, 10:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD OGDEN 40.12N 87.96W
06/07/2015 CHAMPAIGN IL EMERGENCY MNGR
STREET FLOODING IN ODGEN.
0940 PM TSTM WND DMG OGDEN 40.12N 87.96W
06/07/2015 CHAMPAIGN IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN.
&&
07Local storm report, Jun 7, 10:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1044 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG CHARLESTON 39.48N 88.18W
06/07/2015 COLES IL EMERGENCY MNGR
POWER LINES BLOWN DOWN AND TREES SNAPPED IN HALF.
&&
07Local storm report, Jun 7, 10:45 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLOOD OGDEN 40.12N 87.96W
06/07/2015 CHAMPAIGN IL EMERGENCY MNGR
STREET FLOODING IN OGDEN.
&&
07Local storm report, Jun 7, 11:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN LUDLOW 40.39N 88.13W
06/07/2015 M5.32 INCH CHAMPAIGN IL TRAINED SPOTTER
STORM TOTAL RAINFALL TODAY
1030 PM FLOOD LUDLOW 40.39N 88.13W
06/07/2015 CHAMPAIGN IL TRAINED SPOTTER
DITCHES FLOODED ACROSS TOWN SPILLING OVER TO
DRIVEWAYS...WATER STANDING IN LOCAL FIELDS...WATER IN
BASEMENT WITH SUMP PUMP NOT ABLE TO KEEP UP.
&&
07Local storm report, Jun 7, 11:04 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN HENRY 41.11N 89.36W
06/07/2015 M2.97 INCH MARSHALL IL MESONET
STORM TOTAL RAINFALL...1.97 INCHES OF RAIN SINCE
NOON...SWOP REPORT
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:08 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 24 min |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 53 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 45 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 30 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.